# SDR USAA920070806

- Difficulty date: August 16, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N923UW
- Make and model: Boeing 757225
- Aircraft serial: 22203
- Aircraft time: 69,660 hours, 31,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C-04 CHECK, CRACK ON AFT CARGO SUPPORT ANGLE, BS 1300.  MANUFACTURED AND REPLACED AFT CARGO SUPPORT ANGLE, BS 1300 PER US AIRWAYS TR 53-10-01.
